Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



The transverse entropy functional and the Sasaki-Ricci flow

Author: Tristan C. Collins
Journal: Trans. Amer. Math. Soc. 365 (2013), 1277-1303
MSC (2010): Primary 53C25, 53C44
Published electronically: September 19, 2012
MathSciNet review: 3003265
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce two new functionals, inspired by the work of Perelman, which are monotonic along the Sasaki-Ricci flow. We relate their gradient flow, via diffeomorphisms preserving the foliated structure of the manifold, to the transverse Ricci flow. Finally, when the basic first Chern class is positive, we employ these new functionals to prove a uniform $ C^{0}$ bound for the transverse scalar curvature, and a uniform $ C^{1}$ bound for the transverse Ricci potential along the Sasaki-Ricci flow.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C25, 53C44

Retrieve articles in all journals with MSC (2010): 53C25, 53C44

Additional Information

Tristan C. Collins
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027

Received by editor(s): March 31, 2011
Published electronically: September 19, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia